... moisture like before. Why am I spotting so dark and frequently? I hate what this shot is doing to my sex life plus it's my first shot.
The Shot definitely made sex dry & painful for me. At times I'd produce a lot of thick, cervical mucus, then I'd be very dry & sex would be painful.
The spotting got less as I had more shots. Usually 2 or 3 shots then the irregular bleeding is very little to none. Everyone is different, though.
Sometimes I'd spot a little before my shots were due. Getting my shot as early in the window they usually give, would help that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 2 answers
Posted 12 Dec 2014 • 1 answer
Posted 14 Feb 2015 • 1 answer
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Posted 6 Apr 2015 • 2 answers
Posted 12 Sep 2016 • 1 answer